Skip to main content
use only as directed
Extra Strength TYLENOL® Nighttime

Extra Strength TYLENOL® Nighttime: The pain relief of TYLENOL®, now with a sleep aid. To help you fall asleep and stay asleep. Have a better night's sleep with Extra Strength TYLENOL® Nighttime.

When you cannot sleep due to pain, your nights can be a dreadful experience rather than your time to relax and re-charge. The next day, you don’t feel like yourself due to your tiredness. But now there is a trusted solution: Try Extra Strength TYLENOL® Nighttime to improve the duration of your sleep. Extra Strength TYLENOL® Nighttime contains the pain relief of TYLENOL®, now with a sleep aid. To help you fall asleep and stay asleep.

Share

Overview & Dosage

Overview

When you cannot sleep due to pain, your nights can be a dreadful experience rather than your time to relax and re-charge. The next day, you don’t feel like yourself due to your tiredness. But now there is a trusted solution: Try Extra Strength TYLENOL® Nighttime to improve the duration of your sleep. Extra Strength TYLENOL® Nighttime contains the pain relief of TYLENOL®, now with a sleep aid. To help you fall asleep and stay asleep.

When you are not suffering from the impact of sleeplessness due to pain, you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

For effective relief of:

  • Headaches
  • Back and body pain
  • Muscle aches and pains
  • Arthritis pain
  • Menstrual pain
  • Dental pain
  • Aches and pains due to colds and from the flu

Dosage

Adult use only (16 years and older):

  • 2 caplets at bedtime, or as directed by a doctor.
  • Do not take more than 2 caplets per day.

Ingredients

Medicinal Ingredients:

Each Caplet Contains:

  • Medicinal Ingredient: Acetaminophen, 500 mg
  • Benefit: Pain reliever
  • Medicinal Ingredient: Diphenhydramine hydrochloride, 25 mg
  • Benefit: Sleep aid

Non-Medicinal Ingredients (alphabetical):

Carnauba wax, cellulose, FD&C Blue No.1 aluminum lake, FD&C Blue No. 2 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, polysorbate, propylene glycol, shellac glaze, sodium citrate, sodium starch glycolate, starch, titanium dioxide.

Not all nighttime products work the same way. Extra Strength TYLENOL® Nighttime contains two drugs: acetaminophen (a pain reliever) and diphenhydramine hydrochloride (a sleep aid for sleeplessness). Pain relief from acetaminophen helps you fall asleep and diphenhydramine hydrochloride helps you stay asleep.

Get Relief Responsibly
GET RELIEF RESPONSIBLY®

You should only take one medicine with acetaminophen at a time.Use our medicine checker to ensure you are taking medicine responsibly.

Learn more
MÉDICATION SENSÉE
MÉDICATION SENSÉE®

Ne jamais prendre plus d’un médicament à base d’acétaminophène à la fois. Utiliser notre vérificateur des médicaments pour vous aider à prendre votre médicament en toute sécurité.

En savoir plus

Caution

Caution

Keep out of the reach of children. This package contains enough medication to seriously harm a child. May cause marked drowsiness. Avoid alcohol, driving or other activities requiring alertness. Do not use with other drugs containing acetaminophen or diphenhydramine. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen, diphenhydramine or any ingredient in the product. Do not use with a topically applied product that also contains diphenhydramine. Consult a doctor if your symptoms last for more than 5 days, if new symptoms appear or if you develop allergic reactions such as wheezing, rash or itching. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of serious underlying illness. Use only on the advice of a doctor. Ask a doctor or pharmacist before use if you: are taking tranquilizers or sedatives; are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; have glaucoma, chronic lung disease (including asthma), difficulty in urination due to prostate gland enlargement; are elderly and experience confusion at night; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.

CHILD RESISTANT PACKAGE

Store at room temperature, 15–30°C (59–86°F).

BV Product Reviews
1 2 3 4 5
35 reviews 34 out of 35 (97%) recommend this product Write a review

Average Ratings

Overall
1 2 3 4 5
4.8
Value
4.0
1 - 8 of 36 Reviews
Rating: 
1 2 3 4 5
Submission Date: 
2 weeks 2 days ago

Just Enough

Review Text: 
If you don't get enough sleep or a deep enough sleep, pain just gets worse because handling it on little sleep is harder. This gives me enough pain relief that I am able to get to sleep and stay asleep, which leaves me better able to handle anything coming the next day.
Nickname: 
dafdill
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 months 1 week ago

Does the Job

Review Text: 
When I'm tired, have a lot on my mind, and not use to snow shovelling, this product does the job. Relaxes me and relieves tired muscles.
Nickname: 
Location: 
Port Perry
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 months 4 weeks ago

Actually able to sleep

Review Text: 
I got a sample of this recently and then my husband got sick. The first night he was up all night coughing and sneezing. The next day I gave him the sample to try and he slept like a baby. I had to go out that day and buy him more so that he could get some sleep the next couple of nights.
Nickname: 
Ashlee
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 months 2 weeks ago

Good for occasional use

Review Text: 
This is great for the odd time when you have aches and pains and want a good night's rest.
Nickname: 
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 months 2 weeks ago

Very effective

Review Text: 
This product is a lifesaver. Very effective and helpful in getting a good nights sleep.
Nickname: 
Jeffster
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 months 2 weeks ago

Better rest

Review Text: 
Sometimes I have pains from exercising that keep me up all night. Tylenol nighttime helps me get the rest while getting rid of the pain. Works just like regular painkiller but with the benefit of a mild sleep aid. This is the staple in my medicine cabinet.
Nickname: 
Dniprodzerzhinsk
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 months 3 weeks ago

Sometimes i just need sleep

Review Text: 
This helps me sleep when i really need it. I dont take it often as i want my body to natural get me to sleep, but sometimes life gets hetic and stress and workload take over making that hard. I find this also help me feel rested enough to get me through day i know will be crazy.
Nickname: 
Wanda
Location: 
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
7 months 1 week ago

Worked well for me.

Review Text: 
I tried this on the advice of my doctor because I was having issues sleeping. This product helped and I liked that I did not wake up feeling groggy.
Nickname: 
Alleykat
Location: 
Report: